MathSciNet Relay Station
MathSciNet bibliographic data
MR1016896 (90m:11094) 11G40 (11G07 14G10 14K15)
Jones, John W. Iwasawa $L$-functions for multiplicative abelian varieties. Duke Math. J. 59 (1989), no. 2, 399–420.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement